MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752917
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A non-conformance-based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.A review for service records relevant to the reported complaint was performed.No service records relevant to the reported complaint were found.No photo(s) and/or video(s) was provided for evaluation by the reporter and a sample was not received at the investigation site for evaluation.The reported complaint was evaluated and does not meet criteria for reporting per applicable medical device regulations, does not meet criteria for a critical event, and a customer response was not requested.A review of production information, complaint history, and servicing (as applicable) was performed and did not reveal any potential contributing factors to the complaint.A complaint sample, photo, and/or video was not provided for evaluation.Based on the investigation, a failure of the device, labeling, or packaging to meet specifications could not be confirmed.Quality assurance has evaluated and investigated this complaint.Complaints are reviewed and monitored for adverse trends on a monthly basis and company will continue to monitor data for evidence of adverse trending and take further action, if appropriate.Receipt of complaint sample or additional information pertinent to this complaint will result in re-evaluation of the complaint investigation.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that on the sculpt mode of cataract surgery (with intra ocular lens implantation), there was no suction with two cassettes (paks).The machine, new pak and new handpiece was changed and the third pak was working and the surgery completed.There was no impact to the patient.

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24206889
Report Number1644019-2026-00564
Device Sequence Number14826451
Product Code LRO
UDI-Device Identifier00380657529179
UDI-Public(01)00380657529179(17)270930(11)251003(10)17P46L
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752917
Device Lot Number17P46L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/29/2026
Date Device Manufactured10/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown